MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 S 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE

GALIL MEDICAL LTD ICESPHERE 1.5 S 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLE, PRODUCT CODE
Model Number FPRPR3561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to perform physical investigation.A needle manufacturing records could not be reviewed as the lot number was not provided by the customer.There was no alleged device malfunction so a device investigation was not conducted.Pain is a known complication of cryoablation procedures and is documented in the product labeling as potential adverse events.
 
Event or Problem Description
It was reported that shortly, after a nerve procedure was completed that patient experienced pain.One dose of morphine was given and the patient felt fine.The hospital technician thought the pain was due to hydro dissection.There was no alleged device malfunction.No other details provided suggest a more significant procedure related issue.

Brand Name
ICESPHERE 1.5 S 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE, PRODUCT CODE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam, israel 20692 03
IS  2069203
MDR Report Key8429972
Report Number9616793-2019-00019
Device Sequence Number193438
Product Code GEH
UDI-Device Identifier07290104830556
UDI-Public07290104830556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFPRPR3561
Device Catalogue NumberFPRPR3561
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;